English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27287/39131
Visitors : 2441973      Online Users : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40303

Title: Constrained Variance Control with State Feedback for Bilinear Stochastic Discrete Systems
Authors: Hung‐Yuan Chung;Wen‐Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: bilinear discrete systems;covariance control;constrained variance performance
Date: 2011-05-04
Issue Date: 2017-01-17T05:51:30Z
Publisher: Journal Journal of the Chinese Institute of Engineers
Abstract: Abstract:The aim of this paper is to develop a methodology to find the feedback gain matrices that achieve the specified state covariance which satisfies the variance constraints for bilinear stochastic discrete systems. Moreover, a simple example is given to show the usefulness and applicability of the present method.
Relation: 16(4), pp.463-469
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40303
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback